Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 186, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 29, 2011, 6:39 PM EDT for Somerset County, Pennsylvania. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2011, 6:39 PM EDT (22:39 UTC)
- Expired
- Jul 29, 2011, 7:09 PM EDT
- In force
- 30 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Somerset County, PA
The radar
The Pittsburgh radar (KPBZ), 123 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 29, 2:40 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 587 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
588
WUUS51 KCTP 292239
SVRCTP
PAC111-292330-
/O.NEW.KCTP.SV.W.0186.110729T2239Z-110729T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
639 PM EDT FRI JUL 29 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 730 PM EDT
* AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR CONFLUENCE...MOVING EAST AT
35 MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MOUNT DAVIS AROUND 650 PM EDT...
MEYERSDALE AROUND 700 PM EDT...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 40...ROUTE 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING WIND DAMAGE IN
FAYETTE COUNTY. DO NOT STAY OUTDOORS.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
FRIDAY EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 3972 7900 3971 7933 3974 7941 3982 7937
3982 7939 3985 7941 3992 7938 3980 7877
3971 7881 3971 7899
TIME...MOT...LOC 2239Z 286DEG 31KT 3980 7928
$$
FORECASTER: EVANEGO1 follow-up statement
090
WWUS51 KCTP 292309
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
709 PM EDT FRI JUL 29 2011
PAC111-292320-
/O.CAN.KCTP.SV.W.0186.000000T0000Z-110729T2330Z/
SOMERSET PA-
709 PM EDT FRI JUL 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SOMERSET COUNTY IS
CANCELLED...
THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3972 7900 3971 7933 3974 7941 3982 7937
3982 7939 3985 7941 3992 7938 3980 7877
3971 7881 3971 7899
TIME...MOT...LOC 2310Z 286DEG 31KT 3972 7895
$$
FORECASTER: EVANEGOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 5:55 PM EDT, 44 minutes earlier.
Area forecast discussion, Jul 29, 5:55 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 555 PM EDT FRI JUL 29 2011 .SYNOPSIS... A FRONTAL SYSTEM WILL MOVE THROUGH THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT WILL BRING HEAVY RAINFALL AND STRONG WINDS TO SOME SOUTHERN LOCATIONS INTO THE EVENING. STORMS WILL WIND DOWN OVERNIGHT AS THE FRONT SAGS SOUTH OF THE AREA. BEHIND THIS FRONT WILL BE DRIER AIR FOR THE WEEKEND...THOUGH AFTERNOON TEMPERATURES WILL STILL RUN ABOVE AVERAGE...MAKING FOR ANOTHER HOT SUMMER AFTERNOON BOTH DAYS. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... UPDATED THE NEAR TERM TO START TRIMMING AWAY AT THE WATCH. CONVECTION NOW CONFINED TO SOUTHERN ZONES. NORTHERN AREAS LOOK LIKE THINGS SHUD STAY QUIET DESPITE RUC ANAL SHOWING 3000J OF CAPE REMAINING. HEAT ADVY AND AIR QUALITY ALERT REMAIN IN EFFECT FOR THE LWR SUSQ VLY WITH HEAT INDEX VALUES BTWN 100-104F AND CODE ORANGE AIR QUALITY LEVELS. HIGHS WILL RANGE FROM THE LOW 80S IN THE NW MTNS TO NEAR 100 OVR SOUTH MTN. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 PM SATURDAY/... THE COLD FRONT WILL SHIFT SWD ACRS SRN PENN OVRNGT WITH IMPROVING CONDS FROM NORTH TO SOUTH. MUCH DRIER...BELOW NORMAL PW AIR WILL BE FOUND IN THE NORTH BY DAYBREAK SATURDAY AS SFC RIDGE SLIDES EWD FM THE OH VLY. THE BEST CHC FOR LINGERING RAINS WILL BE ALONG THE SRN TIER CNTYS. MDL DATA SUGGESTS SOME SHOWERS COULD LINGER OVER SW PA AFT MIDNIGHT NEAR AREA OF HIER PWS. DEWPOINTS DROP SIGNIFICANTLY SATURDAY...WITH A WARM AFTERNOON BUT MUCH LOWER HEAT INDICES. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... SUNDAY LOOKS DRY AND WARM AS A WEAK SURFACE HIGH SLIDES OVER THE AREA. SYNOPTIC FLOW WILL BE BROAD NORTHWESTERLY AROUND A BIG RIDGE OVER THE CENTRAL US AND UPPER LOW OVER ERN CANADA NEAR HUDSON'S BAY. THIS WILL AFFORD SOME OPPORTUNITIES FOR PRECIP AS WEAK DISTURBANCES ROTATE DOWN INTO THE NERN US AROUND THE PERIPHERY OF THE RIDGE. FIRST OPPORTUNITY IN THE EXTENDED SEEMS LIKE IT WILL BE MONDAY AS GUIDANCE AGREES IN MAKING A COLD FRONT APPROACH THE AREA. CURRENT TIMING SUGGESTS WE SEE HIGH PRESSURE BUILD IN FOR TUES INTO MID WEEK BEFORE ANOTHER DISTURBANCE BRINGS PRECIP SOMETIME WED INTO THURS. IT LOOKS LIKE ANOTHER VERY WARM PERIOD COMING WITH TEMPERATURES AVERAGING SOME 5 TO 10 DEG ABOVE NORMAL INTO THE END OF THE WEEK. && .AVIATION /22Z FRIDAY THROUGH WEDNESDAY/... LINE OF STRONG TO SEVERE STORMS MOVING SOUTHWARD ACROSS SOUTHERN PA. ADJUSTED PACKAGE FOR THIS ACTIVITY. THIS ACTIVITY SHOULD BE OUT OF THE AREA BY EARLY TO MID EVENING. A FEW MORE SHOWERS WELL TO THE NORTH...WILL CONTINUE TO MONITOR THIS. WILL BE LOOKING OVER THE POTENTIAL FOR FOG LATER TONIGHT FOR THE 00Z TAF PACKAGE. FOLLOWING THE PASSAGE OF THE FRONT LATE TNT...HIGH PRESSURE WILL BUILD OVER THE COMMONWEALTH FROM THE OHIO VALLEY. ASIDE FROM SOME MORNING FOG...EXPECT PREVAILING VFR CONDITIONS THROUGHOUT THE WEEKEND. A SECONDARY COLD FRONT WILL SLIDE IN FROM THE NW ON MONDAY... BRINGING A CHANCE OF ISOLATED SHRA/TSRA. HIGH PRESSURE WILL BUILD INTO THE REGION AGAIN ON TUESDAY. ANOTHER COLD FRONT BY THU. OUTLOOK... SAT-SUN...VFR WITH A.M. FOG. MON...MAINLY VFR WITH BRIEF MVFR POSSIBLE IN SHRA/TSRA. TUE...VFR. NO SIG WX. WED...MAINLY VFR. PERHAPS A SHOWER OR STORM LATER IN THE DAY. && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ036-056-057- 059-063>066. && SYNOPSIS...ROSS/LA CORTE NEAR TERM...ROSS/LA CORTE SHORT TERM...ROSS/STEINBUGL LONG TERM...LA CORTE/MARTIN AVIATION...MARTIN/STEINBUGL/COLBERT
Hazardous weather outlook, Jul 29, 5:57 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 557 PM EDT FRI JUL 29 2011 PAZ004>006-010>012-017>019-024>028-037-041-042-045-046-049>053-058- 302200- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- SCHUYLKILL- 557 PM EDT FRI JUL 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-059-063>066-302200- FRANKLIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 557 PM EDT FRI JUL 29 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 699 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ033>035-302200- SOMERSET-BEDFORD-FULTON- 557 PM EDT FRI JUL 29 2011 ...SEVERE THUNDERSTORM WATCH 699 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ056-057-302200- PERRY-DAUPHIN- 557 PM EDT FRI JUL 29 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 29, 4:11 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
411 PM EDT FRI JUL 29 2011
PAZ053-058-292045-
COLUMBIA PA-SCHUYLKILL PA-
411 PM EDT FRI JUL 29 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN COLUMBIA AND
NORTHERN SCHUYLKILL COUNTIES...
AT 403 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
BENTON TO MOUNT CARMEL...MOVING EAST AT 30 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL BE NEAR SHUMANS AROUND 420 PM...ST. CLAIR AROUND 430 PM...
TUSCARORA AROUND 440 PM AND MCADOO AROUND 450 PM.
LAT...LON 4068 7590 4074 7645 4078 7638 4083 7641
4084 7646 4117 7644 4119 7631 4114 7627
4114 7622 4103 7622 4096 7621 4091 7605
4091 7599 4084 7590
FORECASTER:Special weather statement, Jul 29, 4:53 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
453 PM EDT FRI JUL 29 2011
PAZ025-026-028-033>036-056-057-063-292130-
BEDFORD PA-BLAIR PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-FULTON PA-
HUNTINGDON PA-JUNIATA PA-PERRY PA-SOMERSET PA-
453 PM EDT FRI JUL 29 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
FRANKLIN...NORTHEASTERN FULTON...NORTHERN BEDFORD...NORTHERN
CUMBERLAND...NORTHERN SOMERSET...PERRY...SOUTH CENTRAL BLAIR...
SOUTHERN HUNTINGDON...SOUTHWESTERN JUNIATA AND WEST CENTRAL DAUPHIN
COUNTIES...
AT 445 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ICKESBURG TO LAUREL MOUNTAIN...MOVING EAST AT 30 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR NEW BLOOMFIELD AROUND 500 PM...DUNCANNON
AROUND 510 PM...DAUPHIN AROUND 520 PM AND DOYLESBURG AROUND 530 PM.
LAT...LON 4013 7918 4020 7913 4025 7882 4024 7866
4028 7864 4039 7787 4036 7781 4041 7772
4047 7723 4034 7669 4009 7758 4002 7913
4012 7922
FORECASTER:Special weather statement, Jul 29, 5:32 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
532 PM EDT FRI JUL 29 2011
PAZ026-033>036-056-057-063-064-292200-
ADAMS PA-BEDFORD PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-FULTON PA-
HUNTINGDON PA-PERRY PA-SOMERSET PA-
532 PM EDT FRI JUL 29 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BEDFORD...
CUMBERLAND...NORTHERN ADAMS...NORTHERN FRANKLIN...NORTHERN FULTON...
SOMERSET...SOUTH CENTRAL DAUPHIN...SOUTHERN HUNTINGDON AND SOUTHERN
PERRY COUNTIES...
AT 523 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
LINGLESTOWN TO OHIOPYLE...MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR MECHANICSBURG AROUND 540 PM...VALLEY-HI
AROUND 550 PM AND ORRSTOWN AROUND 600 PM.
LAT...LON 3977 7939 3982 7937 3985 7942 4007 7927
4035 7676 4015 7670 4012 7673 4018 7676
4022 7690 4016 7691 4015 7703 4007 7713
4000 7701 3972 7932
FORECASTER:Special weather statement, Jul 29, 5:56 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
556 PM EDT FRI JUL 29 2011
PAZ033>036-292230-
BEDFORD PA-FRANKLIN PA-FULTON PA-SOMERSET PA-
556 PM EDT FRI JUL 29 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL FRANKLIN...
FULTON...SOUTHERN BEDFORD AND SOUTHERN SOMERSET COUNTIES...
AT 547 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM FORT
LITTLETON TO 7 MILES WEST OF OHIOPYLE...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR MCCONNELLSBURG AROUND 610 PM...LAKE GORDON
AROUND 620 PM AND BIG COVE TANNERY AROUND 630 PM.
LAT...LON 3971 7939 3974 7941 3982 7937 3987 7942
3993 7938 4010 7792 4006 7786 4011 7782
3983 7746 3978 7746 3972 7860
FORECASTER:Local storm report, Jul 29, 6:07 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
607 PM EDT FRI JUL 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG ALTOONA 40.51N 78.40W
07/29/2011 BLAIR PA BROADCAST MEDIA
LARGE TREE ON A HOUSE ON WASHINGTON AVE. SIGNIFICANT
STRUCTURAL DAMAGE REPORTED.
0450 PM TSTM WND DMG DEER LAKE 40.62N 76.06W
07/29/2011 SCHUYLKILL PA 911 CALL CENTER
TREES AND POLES REPORTED DOWN NEAR DEER LAKE.
&&
EVENT NUMBER CTP1100324 CTP1100325
EVANEGOSpecial weather statement, Jul 29, 6:27 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
627 PM EDT FRI JUL 29 2011
PAZ033>036-292300-
BEDFORD PA-FRANKLIN PA-FULTON PA-SOMERSET PA-
627 PM EDT FRI JUL 29 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BEDFORD...
SOUTHERN FRANKLIN...SOUTHERN FULTON AND SOUTHERN SOMERSET COUNTIES...
AT 619 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
NEEDMORE TO MARKLEYSBURG...MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR MERCERSBURG AROUND 640 PM...GREENCASTLE
AROUND 650 PM AND WAYNESBORO AROUND 700 PM.
LAT...LON 3972 7930 3976 7940 3982 7937 3986 7942
3988 7802 3973 7746
FORECASTER:The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 11:22 PM EDT | Special Weather Statement | CTP | Cambria | 38 min |
| Jul 29, 3:39 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Schuylkill | 66 min |
| Jul 29, 3:52 PM EDT | Special Weather Statement | CTP | Blair, Cambria | 23 min |
| Jul 29, 4:04 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Huntingdon, Mifflin | 56 min |
| Jul 29, 4:11 PM EDT | Special Weather Statement | CTP | Columbia | 34 min |
| Jul 29, 4:30 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 60 min |
| Jul 29, 4:53 PM EDT | Special Weather Statement | CTP | Perry | 37 min |
| Jul 29, 5:32 PM EDT | Special Weather Statement | CTP | Bedford, Cumberland, Franklin, Fulton, Somerset | 28 min |
| Jul 29, 5:56 PM EDT | Special Weather Statement | CTP | Bedford, Franklin, Fulton | 34 min |
| Jul 29, 6:27 PM EDT | Special Weather Statement | CTP | Bedford | 33 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.